MAUDE Adverse Event Report: MEDTRONIC SOFAMOR DANEK USA, INC CD HORIZON LEGACY 5.5; SCREWDRIVER

MEDTRONIC SOFAMOR DANEK USA, INC CD HORIZON LEGACY 5.5; SCREWDRIVER
Model Number 803-900
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/09/2023
Type of Reportable Event Malfunction
Event or Problem Description
Information was received from a healthcare provider (hcp) via a medtronic representative regarding a hex screwdriver used in anterior lumbar interbody fusion (alif) procedure.It was reported that the instrument was broken.There was no patient involved in this event.The product has been used in previous surgeries.There were no further complications that were reported.
 
Additional Manufacturer Narrative
H3: product analysis#: (b)(4): product: 803-900, lot no: pm14f003 handle broken this regulatory report is being submitted due to retrospective review through capa: 624392.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
CD HORIZON LEGACY 5.5
Common Device Name
SCREWDRIVER
Manufacturer (Section D)
MEDTRONIC SOFAMOR DANEK USA, INC
4340 swinea rd
memphis TN 38118
Manufacturer (Section G)
MEDTRONIC SOFAMOR DANEK USA, INC
4340 swinea rd
memphis TN 38118
Manufacturer Contact
justin ellis
1800 pyramid place
memphis, TN 38132
7635265677
MDR Report Key21354852
Report Number1030489-2025-00704
Device Sequence Number20754381
Product Code HXX
UDI-Device Identifier00673978035918
UDI-Public00673978035918
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number803-900
Device Catalogue Number803-900
Device Lot NumberPM14F003
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/07/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/11/2023
Initial Report FDA Received Date02/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/06/2014
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown